# SDR ASOA2015091213738

- Difficulty date: September 12, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 29,933 hours, 21,192 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MEGAPHONE WORKS INTERMITTENTLY.  R & R CABIN MEGAPHONE IAW AMM 25-61-14.   OPS CHECKED GOOD.
